Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 5985962, 12 pages
https://doi.org/10.1155/2017/5985962
Research Article

Existence and Multiplicity of Positive Solutions for Schrödinger-Kirchhoff-Poisson System with Singularity

School of Mathematical Sciences, Shandong Normal University, Jinan, Shandong 250014, China

Correspondence should be addressed to Huiqin Lu; nc.ude.uds@yhl

Received 6 February 2017; Accepted 21 March 2017; Published 23 April 2017

Academic Editor: Guozhen Lu

Copyright © 2017 Mengjun Mu and Huiqin Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Qi Zhang, “Multiple positive solutions for Kirchhoff-Schrödinger-Poisson system with general singularity,” Boundary Value Problems, vol. 2017, no. 1, 2017. View at Publisher ยท View at Google Scholar